Classification des formes de Seifert rationnelles des germes de courbe plane
Annales de l'Institut Fourier, Volume 46 (1996) no. 2, pp. 371-410.

We give an explicit description of the rational Seifert form associated with a plane curve germ, up to isomorphism or up to Witt-equivalence, in terms of a complete set of invariants determined by the topological type of the germ. The invariants are related to the classification of hermitian forms on cyclotomic extensions of and of quadratic forms on .

As an application, we find cobordant and nonisotopic algebraic knots, the monodromy of which is of finite order.

Nous donnons une description explicite de la forme de Seifert rationnelle associée à un germe de courbe plane, à isomorphisme près ou à Witt-équivalences près, en termes d’un ensemble complet d’invariants déterminé à partir du type topologique du germe. Ces invariants sont liés à la classification des formes hermitiennes sur les extensions cyclotomiques de et à celle des formes quadratiques sur .

En application, nous trouvons des nœuds algébriques cobordants et non isotopes dont la monodromie est d’ordre fini.

@article{AIF_1996__46_2_371_0,
     author = {Bois, Philippe Du and Hunault, Ollivier},
     title = {Classification des formes de {Seifert} rationnelles des germes de courbe plane},
     journal = {Annales de l'Institut Fourier},
     pages = {371--410},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {46},
     number = {2},
     year = {1996},
     doi = {10.5802/aif.1518},
     mrnumber = {97g:32048},
     zbl = {0854.32021},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1518/}
}
TY  - JOUR
AU  - Bois, Philippe Du
AU  - Hunault, Ollivier
TI  - Classification des formes de Seifert rationnelles des germes de courbe plane
JO  - Annales de l'Institut Fourier
PY  - 1996
SP  - 371
EP  - 410
VL  - 46
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1518/
DO  - 10.5802/aif.1518
LA  - fr
ID  - AIF_1996__46_2_371_0
ER  - 
%0 Journal Article
%A Bois, Philippe Du
%A Hunault, Ollivier
%T Classification des formes de Seifert rationnelles des germes de courbe plane
%J Annales de l'Institut Fourier
%D 1996
%P 371-410
%V 46
%N 2
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.1518/
%R 10.5802/aif.1518
%G fr
%F AIF_1996__46_2_371_0
Bois, Philippe Du; Hunault, Ollivier. Classification des formes de Seifert rationnelles des germes de courbe plane. Annales de l'Institut Fourier, Volume 46 (1996) no. 2, pp. 371-410. doi : 10.5802/aif.1518. http://www.numdam.org/articles/10.5802/aif.1518/

[C] A. Chenciner, Courbes algébriques planes, Publications Mathématiques de l'Université Paris VII, 1978. | MR | Zbl

[DM1] P. Du Bois, F. Michel, Filtration par le poids et monodromie entière, Bull. Soc. Math. de France, 120 (1992), 129-167. | Numdam | MR | Zbl

[DM2] P. Du Bois, F. Michel, Cobordism of algebraic knots via Seifert forms, Invent. Math., 111 (1993), 151-169. | MR | Zbl

[DM3] P. Du Bois, F. Michel, The integral Seifert form does not determine the topology of plane curves, J. Alg. Geometry, 3 (1994), 1-38. | MR | Zbl

[DS] M. Van Doorn, J. Steenbrink, A supplement to monodromy theorem, Abh. Math. Sem. Hamburg Univ., 59 (1989), 225-233. | MR | Zbl

[Du] A. Durfee, Fibred knots and algebraic singularities, Topology, 13 (1974), 47-59. | MR | Zbl

[EGAIII]A. Grothendieck, Éléments de Géométrie Algébrique III, Publ. Math. IHES, 11 (1961). | Numdam

[J] N. Jacobson, A Note on Hermitian Forms, Bull. Amer. Math. Soc., 46 (1940), 264-268. | JFM | MR | Zbl

[Ka] R. Kaenders, The Seifert Form of a Plane Curve Singularity determines its Intersection Multiplicities, à paraître dans Indag. Math.. | Zbl

[Ke] W. Landherr, Äquivalenz Hermitescher Formen über einem beliebigen algebraischen Zahlkörper, Abh. Math. Sem. Hamburg Univ., 11 (1935), 245-248. | JFM | Zbl

[Le] J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv., 44 (1969), 229-244. | MR | Zbl

[Mi1] J. Milnor, Singular points of complex hypersurfaces, Annals Math. Studies 61, Princeton Univ. Press, 1968. | MR | Zbl

[Mi2] J. Milnor, On isometries of inner product spaces, Invent. Math., 8 (1969), 83-97. | MR | Zbl

[MiH] J. Milnor, D. Husemoller, Symmetric bilinear forms, Springer-Verlag, 1973. | MR | Zbl

[Ne] W.D. Neumann, Invariants of plane curves singularities, Noeuds, tresses et sing., Monog. de l'Enseignement. Math., Univ. de Genève, 1983. | MR | Zbl

[Sa] K. Sakamoto, The Seifert matrices of Milnor fiberings defined by holomorphic functions, J. Math. Soc. Japan, 26 (1974), 4. | MR | Zbl

[SSS] R. Schrauwen, J. Steenbrink, J. Stevens, Spectral pairs and the topology of curve singularities, Proc. Sympos. Pure Math., 53 (1991), 305-328. | MR | Zbl

[Se] J.-P. Serre, Cours d'Arithmétique, Presses Universitaires de France, 1970. | MR | Zbl

[St] J. Steenbrink, Mixed Hodge structure on the vanishing cohomology, Nordic Summer School NAVF, Symposium in Math. Oslo, 1976. | Zbl

Cited by Sources: